MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACC STD 265MM 11 CBL TRCH GRIP; CERCLAGE, FIXATION

SMITH & NEPHEW, INC. ACC STD 265MM 11 CBL TRCH GRIP; CERCLAGE, FIXATION
Catalog Number 71340013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was required due to hardware failure.The femur buttress plate broke.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation (b)(4).

Brand Name
ACC STD 265MM 11 CBL TRCH GRIP
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6541379
Report Number1020279-2017-00315
Device Sequence Number10825169
Product Code JDQ
UDI-Device Identifier03596010485823
UDI-Public03596010485823
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K031162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number71340013
Device Lot Number10ESM0119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/03/2017
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight113